Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    29
  • comments
    7
  • views
    7153

Day 18

JamesD91

151 views

Hey people, a new day, a new update :doubt:

i had a game yesterday in the scorching glasgow sun (i know wtf lol). anyway my body ached after, not sure if that was because of the accutane or because i took a few hits :(. Also the rash on the backs of my hands was sore and i felt itchiness and dryness all over my body, wasn't too bad though. Anywya this subsided after i showered after.

No new spots today, just two stubborn big whiteheads that have been there for a few days now and red marks left behind. I've not shaved for 5 days now so that could be why. Side effects are all still the same, haven't got any worse, but haven't got any better either. Although i have noticed my hair to be a bit drier than normal, this is a bit of a problem because i exercise so much so i wash my hair sometimes even twice a day. Anyone have any suggestions?



0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×